# SDR 2006FA0000090

- Difficulty date: January 6, 2006
- Submitted: January 26, 2006
- Operation: General aviation
- Aircraft: N200RE
- Make and model: Beech E-90
- Aircraft serial: LW164
- Engine: Pwa PT6A27
- System (JASC): 3240 · Landing Gear Brake System
- Part: Plate
- Part number: 07515500
- Condition: Cracked
- Location: Brake Cylinder
- Part time: 8,273 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PHASE I AND II INSPECTION A CRACK WAS FOUND IN THIS PART ATTACHED TO THE RT GEAR ASSY.  THE CRACK IS ON THE TORQUE PLATE UPPER FORWARD BRAKE CYLINDER PIN ATTACH HOLE.  A BUSHING INSTALLED IN THIS HOLE HAS NO SIGN OF DAMAGE.  PROBABLE CAUSE OF CRACKING WOULD BE STRESS RELATED.  (K)
